# SDR P5CA9600215

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 6905F
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS DUE TO RUDDER RATIO LIGHT ILLUMINATED.  LOWER RUDDER STAYED IN HIGH-SPEED MODE.  REMOVED AND REPLACED LOWER RUDDER RATIO CONTROL UNIT IAW MM 27-21-13.
